Show simple item record

dc.contributor.authorDeLillo, Thomas K.
dc.contributor.authorElcrat, Alan R.
dc.contributor.authorKropf, Everett
dc.contributor.authorPfaltzgraff, J. A.
dc.identifier.citationDeLillo, Thomas K.; Elcrat, Alan R.; Kropf, Everett; Pfaltzgraff, J.A. 2013. Efficient calculation of Schwarz-Christoffel transformations for multiply connected domains using Laurent series. Computational Methods and Function Theory, August 2013, v.13:no.2:pp 307-336en_US
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractWe discuss recently developed numerics for the Schwarz–Christoffel transformation for unbounded multiply connected domains. The original infinite product representation for the derivative of the mapping function is replaced by a finite factorization where the inner factors satisfy certain boundary conditions derived here. Least squares approximations based on Laurent series are used to satisfy the boundary conditions. This results in a much more efficient method than the original method based on reflections making the accurate mapping of domains of higher connectivity feasible.en_US
dc.publisherHeldermann Verlagen_US
dc.relation.ispartofseriesComputational Methods and Function Theory;v.13:no.2
dc.subjectSchwarz–Christoffel transformationen_US
dc.subjectConformal mappingen_US
dc.subjectMultiply connected domainsen_US
dc.subjectLaurent seriesen_US
dc.titleEfficient calculation of Schwarz-Christoffel transformations for multiply connected domains using Laurent seriesen_US
dc.description.versionPeer reviewed
dc.rights.holderCopyright 2013 Springer

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record